Erectile dysfunction drugs vision

Common Questions and Answers about Erectile dysfunction drugs vision

erectile-dysfunction

20783293 tn?1506299369 I have switched to a previous medication Seroquel which did not cause erectile dysfunction before, but I am still experiencing erectile dysfunction. I am unable to get or maintain an erection. I have been given Cialis by a urologist to help with the problem, but I am afraid of side effects that can cause vision loss to blindness as well as hearing loss or deafness. What should I do? Is it safe to take the Cialis?
Avatar m tn Also, there are available treatment without drugs for erectile dysfunction like acupuncture and arginine. But then again, consult with your doctor first.
Avatar m tn Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
Avatar n tn low t is right, Do you have gynecomasita (man boobs), erectile dysfunction, fatigue, blurry vision, headaches........ It could be a problem with your pituatary gland. Blood test would come first then possibly a mri of your brain. Good news is if it is this it is more than likely not life threatening. Usually fixed with medication and rarely surgery. Most symptoms including the lactating will go away if treated.
Avatar n tn but i m having loss of libido and erectile dysfunction because of that.......i m worried........wheter it is reversible........i hv stopped that drug.......its a herb......which stops conversion of testastrone to DHT...........WORRIED.........please........let me knw........it is reversible............
Avatar n tn A related discussion, <a href="/posts/Erectile-Dysfunction/Generic-ED-Drugs/show/2770377">Generic ED Drugs</a> was started.
Avatar m tn Also, beware of older male doctors. They all learned in school that erectile dysfunction is a psychiatric problem. If the guy you see is dismissive and tries to talk you out of your symptoms, find another one. Good luck.
Avatar m tn Please help! I'm 28 years old and have been masturbating frequently for as long as I remember (13 years), on average I'm guessing at least twice a day sometimes less or more. The problem I am facing over the past (8) years or so it has been very difficult to achieve an erection. I've had weak/soft erections on a regular basis, while mastrubating. I am a Virgin. I am worrying about my post marriage sexual relationship because of this erectile dysfunction.
Avatar m tn you need google erectile dysfunction to get a full description (over 20 different ways to cause erectile dysfunction) If you suspect to have it, you need to visit a doctor so they can determine if it is physical or psychological problem. It's usually psychological or it could be the combination of physical or psychological. Usually men over 40 that experience erectile dysfunction relates to a physical problem or some underlying medical condition, ie. diabetis, high blood pressure, etc.
Avatar m tn over masturbation is affect on erectile dysfunction. if you are suffering from ED apply Generic Viagra 100mg pill to overcome on erectile dysfunction.